![]() |
基本信息Personal Information
教授
性别 : 男
毕业院校 : 南京大学
学历 : 博士研究生毕业
学位 : 博士学位
在职信息 : 退休
所在单位 : 数学科学学院
入职时间 : 2002年05月01日
扫描关注
Star edge-coloring of graphs with maximum degree four
点击量 :
发表时间 : 2019-01-01
发表刊物 : Applied Mathematics and Computation
所属单位 : 数理与信息工程学院
文献类型 : 期刊
卷号 : Vol.340
页面范围 : 268-275
ISSN : 0096-3003
关键字 : Star;edge-coloring;Star;chromatic;index;Maximum;degree;Edge-partition
摘要 : The star chromatic index χ st ′ ( G ) of a graph G is the smallest integer k for which G has a proper k-edge-coloring without bichromatic paths or cycles of length four. In this paper, we prove that (1) if G is a graph with Δ = 4 , then χ st ′ ( G ) ≤ 14
是否译文 : 否